Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some properties of a generalized Hausdorff mean


Author: C. W. Leininger
Journal: Proc. Amer. Math. Soc. 20 (1969), 88-96
MSC: Primary 40.31
MathSciNet review: 0234163
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0234163-0
Article copyright: © Copyright 1969 American Mathematical Society